# SDR CA031222006

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Inoperative
- Location: Accessory
- Part time: 10,813 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT FROM 310 TO 290, NR 1 ENGINE ABRUPTLY SHUT DOWN WITH A LOUD VIBRATION NOISE. 20 MINUTES OUT, NR 1 ENGINE SHUT DOWN OWN IT'S OWN WITH A LOUD VIBRATION. ENGINE WAS SECURED AND THE AC LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO OBVIOUS PROBLEMS. ATTEMPTED TO START. DID NOT SEE A RISE IN NR 2, ENGINE WOULD NOT START. MUCH METAL FOUND IN FILTERS.  ACCESSORY GEAR BOX WAS NOT SPINNING.  ENGINE REMOVED AND REPLACED. GEAR BOX INPUT'S ROTATE, BUT NO ACCESSORY GEARS TURN.
